Since you have quite a few things going on I could not say if it is the zyprexa or the other drugs you are on for depression, schizophrenia, bipolar disorder, insomnia, paranoid disorder, schizoaffective disorder. Some times the combo of drugs will cause lucid dreams. If you want to find out which one may be causing the dreams contact your pharmacist for more information on the meds you take. Hope this has helped.
SullenSarah, Yes, Zyprexa can cause lucid dreams. I believe Zyprexa is an a-typical antipsycotic. There are many lawsuits regarding Xyprexa. It can cause weight gain, diabetes and liver damage (if my memory on it's resaerch are correct) Goggle this medication to learn more. 'Tis on the bad drug list Good luck to you.
- Zyprexa Information for Consumers
- Zyprexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zyprexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2010 • 2 answers
Posted 12 Dec 2010 • 1 answer
Posted 13 Apr 2012 • 1 answer
Posted 21 Jul 2012 • 13 answers
Zyprexa - Anybody have freaking insomnia from this crap? I do. OCD is terribly out of control. And I
Posted 5 Jun 2015 • 1 answer